RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2019, Volume 31, Issue 1, Pages 7–20 (Mi dm1545)  

A functional limit theorem for local time of a stopped random walk

V. I. Afanasyev

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

DOI: https://doi.org/10.4213/dm1545

Full text: PDF file (483 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
UDC: 519.214.6+519.217.31
Received: 09.10.2018

Citation: V. I. Afanasyev, “A functional limit theorem for local time of a stopped random walk”, Diskr. Mat., 31:1 (2019), 7–20

Citation in format AMSBIB
\Bibitem{Afa19}
\by V.~I.~Afanasyev
\paper A functional limit theorem for local time of a stopped random walk
\jour Diskr. Mat.
\yr 2019
\vol 31
\issue 1
\pages 7--20
\mathnet{http://mi.mathnet.ru/dm1545}
\crossref{https://doi.org/10.4213/dm1545}
\elib{http://elibrary.ru/item.asp?id=37045012}


Linking options:
  • http://mi.mathnet.ru/eng/dm1545
  • https://doi.org/10.4213/dm1545
  • http://mi.mathnet.ru/eng/dm/v31/i1/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:70
    References:10
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019